# SDR QXEA2019030400100

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,403 hours, 19,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TURNING ON APU BLEED AIR THE CABIN AND FLIGHT DECK FILLED WITH MIST / HAZE ( APU INOP ). REMOVED FROM SERVICE. PLACED ON MEL. RETURNED TO SERVICE.
